# SDR COMA2010091650201

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 33,951 hours, 29,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 60034017
- Condition: Corroded
- Location: Fuselage
- Part time: 33,951 hours, 29,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB AT LBL 11 TO LBL 13 IS CORRODED.  REPAIRED BULKHEAD WEB AT FS 280 PER SRM 53-11-19.
